zbMATH — the first resource for mathematics

Fractional resolvents and fractional evolution equations. (English) Zbl 1253.34016
The authors generalize the notion of strongly continuous semigroups to fractional differential equations and define the fractional resolvent. After establishing a few properties of this resolvent, the authors apply the results to a fractional-order abstract evolution equation.
Reviewer: Syed Abbas (Mandi)

34A08 Fractional ordinary differential equations and fractional differential inclusions
26A33 Fractional derivatives and integrals
34G10 Linear differential equations in abstract spaces
Full Text: DOI
[1] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amsterdam · Zbl 1092.45003
[2] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[3] Berens, H.; Westphal, U., A Cauchy problem for a generalized wave equation, Acta sci. math. (Szeged), 29, 1-2, 93-106, (1968) · Zbl 0182.13502
[4] Da Prato, G.; Iannelli, M., Linear integrodifferential equations in Banach space, Rend. semin. mat. univ. Padova, 62, 207-219, (1980) · Zbl 0451.45014
[5] Oka, H., Linear Volterra equations and integrated solution families, Semigroup forum, 53, 278-297, (1996) · Zbl 0862.45017
[6] Lizama, C., Regularized solutions for abstract Volterra equations, J. math. anal. appl., 243, 278-292, (2000) · Zbl 0952.45005
[7] E. Bajlekova, Fractional evolution equations in Banach spaces. Ph.D. Thesis, Eindhoven University of Technology, 2001. · Zbl 0989.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.